MAUDE Adverse Event Report: ARTHREX, INC. KREULOCK COMPRESSION SCREW, SS, 2.7X16MM; BONE FIXATION PLATE

ARTHREX, INC. KREULOCK COMPRESSION SCREW, SS, 2.7X16MM; BONE FIXATION PLATE
Model Number KREULOCK COMPRESSION SCREW, SS, 2.7X16MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.One unpackaged ar-8827cl-16 batch number 14959488, was received for investigation.The visual evaluation found damage on the screw head hex and flute edges.Measurement of critical head and flutes dimensions cannot be taken because of the damage in the head hex and flutes edges.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.Refer to investigation photos #1-2.
 
Event or Problem Description
It was reported on 08/25/2022 by a sales representative via email that an ar-8827cl-16 kreulock screw would not screw into plate.This was discovered during a case with no patient harm.

Brand Name
KREULOCK COMPRESSION SCREW, SS, 2.7X16MM
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19487710
Report Number1220246-2024-05304
Device Sequence Number7024919
Product Code HRS
UDI-Device Identifier00888867324206
UDI-Public00888867324206
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKREULOCK COMPRESSION SCREW, SS, 2.7X16MM
Device Catalogue NumberAR-8827CL-16
Device Lot Number14959488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown